Complex resonant frequencies for the identification of simple objects in free space and lossy environments

Wang Y. (2000) Complex resonant frequencies for the identification of simple objects in free space and lossy environments. Journal of Electromagnetic Waves and Applications, 14 4: 517-518.

Author Wang Y.
Title Complex resonant frequencies for the identification of simple objects in free space and lossy environments
Journal name Journal of Electromagnetic Waves and Applications   Check publisher's open access policy
ISSN 0920-5071
Publication date 2000
Sub-type Article (original research)
Volume 14
Issue 4
Start page 517
End page 518
Total pages 2
Subject 2208 Electrical and Electronic Engineering
3101 Physics and Astronomy (miscellaneous)
3109 Statistical and Nonlinear Physics
2610 Mathematical Physics
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 05 Jul 2016, 02:17:05 EST by System User